# SDR SWAA2025091604283

- Difficulty date: August 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241FF UPPER SKIN HAS AREAS OF PULLED STRANDS.  FABRICATED A NEW 241FF FLOOR PANEL IAW SRM 53-00-50-2R-0-A00938.
